Antibiotics

Medicines that destroy or restrict the growth of bacteria, and thus treat bacterial infections, are called antibiotics. They are only used to treat bacterial infections and cannot fight viral infections. Some commonly used antibiotics are Amoxicillin, Cephalexin, Clindamycin, Metronidazole, Azithromycin, Norfloxacin, and Ciprofloxacin.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What causes high WBC count in a child?

Query: Hi doctor, My 4 year son is ill for past two weeks. Initially it was diagnosed as viral infection due to season change. He was given fever and cold medicine (Asthaline). Fever was mostly between 100-101 degree F.  He had occasional cough may be five times a day. He had the medicine for 5 days but t...  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. Your child has definitely got bacterial infection. From your attached reports (attachment removed to protect patient identity) the reasons are as follows. His initial CRP (C-reactive protein) was 17.3 which has came down to 10.3. CRP is an acute phase reactant which indic...  Read Full »

What are the precautions to be taken for bicornuate uterus pregnancy?

Query: Hello doctor, My wife is 30 years old and pregnant. This is our first child. We got married four years ago. She got pregnant soon after. But, since we were not ready, we opted for a termination of the pregnancy using a medicine. Now, my wife had undergone a pelvic ultrasound. She has been given thr...  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. How are you doing? Uterus usually develops from two horns, which come together and fuse. Over few weeks, the wall in between the two horns gradually disappear, to form a uterus with a single cavity. In your wife's case, it can be bicornuate (when the two horns do ...  Read Full »

Why do I testicular pain if I do not masturbate or have sex?

Query: Hello doctor, My husband is 33 years old with a weight of 95 kg and 5 feet 9 inches height. He has been having pain in his scrotum and testis area for the past 6 to 7 years after every 2 to 3 days whenever he does not masturbate or does not have sexual intercourse. If he masturbates daily or has se...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I can understand your concern. He has persistent testicular pain which develops usually when he does not masturbate or have sex. If the pain is persistent and is severe then that should be evaluated. The causes should be ruled out in order to make the diagnosis. Infe...  Read Full »

What causes skin tags like bumps inside the vagina?

Query: Hi doctor, I have noticed that my left inner labia are swollen and a little itchy. I thought that the itch comes and goes and it is definitely not a constant one. I have no unusual discharge and it does not burn or pain when I pee. I noticed that there is a tiny smooth skin tag-like bump on the lab...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The presence of local swelling and itchiness over one side labia minora alone, indicates an element of inflammation. The presence of skin tag bump, which is swollen, is unlikely to be a vaginal wart, as warts are not acutely occurring lesions. This could be a folliculi...  Read Full »

I get pain in my RC treated tooth even after having antibiotics. Why?

Query: Hello doctor, I had got a root canal done on my teeth. I had seven sittings to complete it. I am still having a dull pain. Sometimes I take mild pain killers. I took antibiotics for three days for this, but still, full pain is there. What can I do?  Read Full »


Dr. Ummah Mohammad

Dentist

Answer: Hello, Welcome to icliniq.com. 1. First of all, I would like to know which tooth are you talking about? I would also like to see the X-ray if you have it with you. 2. I am sorry as it took long for your root canal procedure, did your dentist tell about any specific complication with your tooth?. ...  Read Full »

Why does my vaginal discharge smell like rotten eggs?

Query: Hi doctor, I have noticed the past couple of days my vagina smells like rotten eggs. I have never been sexually active, but I use tampons. I do not have any other symptoms, like burning, itching, discharge, etc. What could this be?  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? The possible causes are: If a tampon is left in for a long time or unhygienic methods of insertion. You can stop using tampons and use sanitary pads till fine. Use vaginal wash twice a day for a week. If you have a urinary infection. This will need c...  Read Full »

I have bronchitis, and recently diagnosed with emphysema. Can I continue with antibiotics?

Query: Hello doctor, A year ago, I was diagnosed with Emphysema, and before four years, I was diagnosed with bronchitis, but after six months, I had a warm feeling in my stomach, followed by nausea. I need to know if I should be going back to the ER or continue to take my antibiotics and not stress over it...  Read Full »


Dr. Rahul Rathee

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. No, you need not go to the ER. The burning sensation in the stomach and nausea you are having is not related to your emphysema and bronchitis. It is actually due to the antibiotics and other medicines you are taking because antibiotics cause secretion of an excessive...  Read Full »

I have dizziness and my equilibrium is off. Why?

Query: Hello doctor, I am unable to make it physically to an ENT. For the last two years, I have been experiencing what I can only describe as a mixture if dizziness, and my equilibrium is off. It always feels like I am struggling to stand and not fall over, with sometimes full on vertigo setting in if my...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. Please answer the following as clearly as you can, 1. Is your disequilibrium vertigo? As in, is it rotatory? Do you feel spinning? 2. The spinning of yourself or your surroundings? 3. Any hearing deficit in any ear? 4. Any ringing or roaring sound inside the ears...  Read Full »

I have sore on my forehead. Shall I try Sulfa antibiotic?

Query: Hello doctor, I went to my doctor yesterday for a sore on my forehead. I was concerned it would be skin cancer. He agreed that it looked strange, and suggested a Sulfa antibiotic to see if it is getting better. If not he told me to come back again. I am curious about it. Kindly give me an opinion on...  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I can see it has formed scab now, (attachment removed to protect patient identity) and it could be, Folliculitis (I see a similar small red spot on the scalp), it responds to topical antibiotics like Clindamycin 1 %, Mupirocin 2 %. Irritated seborrheic keratosis ...  Read Full »

What causes testicular pain?

Query: Hi doctor, I am 27 years old. I have mild pain in right testicle for a week. The nerves connecting to the right testicle are always in strain mainly in the area of epididymis and vas deference. It pains when I walk, jump, rub or masturbate. I get random swelling, irritation and pain in my right test...  Read Full »


Dr. Saurabh S Pandya

Urologist

Answer: Hi, Welcome to icliniq.com. From your symptoms, I believe you are having one of the following: Chronic inflammation of prostate (prostatitis) with pain being referred to testis. Pelvic pain syndrome with primary involvement of testis. Very rarely ureteric stones for repeated testicular tor...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.